# SDR AALA202102129004

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 74,192 hours, 28,962 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R DOOR SLIDE INDICATION INOPERATIVE. SLIDE NOT SHOWING ARMED INDICATION. PER TSM 52-13-00-810-804-A. R2 PROXIMITY SWITCH 17WV2 AT MAX. ON FAR. ADJUSTED ARM PROXIMITY SWITCH 17WV2 PER AMM 52-71-820-002-A.
